Home page
Home page
Home page
Russian page
English page
Math-Net.Ru | MMS | Web of Science | Scopus | MathSciNet | zbMATH | Web-mail 

   
 About the Institute
 Staff publications
 Administration
 Academic Council
 Dissertation Councils
 Departments
Staff 
 Chair at MIPT
 Seminars
 Conferences
 Events
 Journals and Books
 In memoriam
 Photogallery
 Charter


    Address
8 Gubkina St. Moscow,
119991, Russia
Tel.: +7(495) 984 81 41
Fax: +7(495) 984 81 39
Web site: www.mi-ras.ru
E-mail: steklov@mi-ras.ru

View Map
Directions

   
Oskolkov Konstantin Il'ich
(recent publications)
| by years | scientific publications | by types |



   2022
1. V. I. Berdyshev, O. V. Besov, B. S. Kashin, S. V. Konyagin, Yu. V. Malykhin, K. I. Oskolkov, A. S. Telyakovskii, D. S. Telyakovskii, V. N. Temlyakov, N. N. Kholshchevnikova, “Sergei Aleksandrovich Telyakovskii”, Trudy Inst. Mat. i Mekh. UrO RAN, 28, no. 4, 2022, 17–22  mathnet  crossref  elib

   2013
2. K. I. Oskolkov, M. A. Chahkiev, “Traces of the discrete Hilbert transform with quadratic phase”, Proc. Steklov Inst. Math., 280 (2013), 248–262  mathnet  crossref  crossref  mathscinet  isi (cited: 5)  elib  elib  scopus (cited: 4)

   2010
3. K. I. Oskolkov, M. A. Chakhkiev, “On Riemann “nondifferentiable” function and Schrödinger equation”, Proc. Steklov Inst. Math., 269 (2010), 186–196  mathnet  crossref  mathscinet  zmath  isi (cited: 4)  elib  elib  scopus (cited: 3)


Full list of publications
Home page

© Steklov Mathematical Institute of RAS, 2004–2023